On similarity solutions for non-Newtonian boundary layer flows

Bognár, Gabriella: On similarity solutions for non-Newtonian boundary layer flows. Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations, (9) 2. pp. 1-8. (2012)

[img] Cikk, tanulmány, mű
ejqtde_009_qtde_2012_002_001-008.pdf

Download (121kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2012
Volume: 9
Number: 2
Page Range: pp. 1-8
ISSN: 1417-3875
Uncontrolled Keywords: Nem-newtoni folyadékok
Additional Information: Bibliogr.: p. 7-8.
Date Deposited: 2017. Jun. 13. 10:51
Last Modified: 2019. Sep. 13. 14:23
URI: http://acta.bibl.u-szeged.hu/id/eprint/42762

Actions (login required)

View Item View Item